Aarhus University Seal / Aarhus Universitets segl

Non-abelian cut constructions and hyperkähler modifications

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

We discuss a general framework for cutting constructions and reinterpret in this setting the work on non-Abelian symplectic cuts by Weitsman. We then introduce two analogous non-Abelian modification constructions for hyperkähler manifolds: one modifies the topology significantly, the other gives metric deformations. We highlight ways in which the geometry of moment maps for non-Abelian hyperkähler actions differs from the Abelian case and from the non-Abelian symplectic case.

Original languageEnglish
JournalRendiconti del Seminario Matematico
Volume68
Issue2
Pages (from-to)157-170
Number of pages14
ISSN0373-1243
Publication statusPublished - 1 Dec 2010
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 151848393